2 Aug 2009
Robert is right on. My question how long have you been on Diovan? When you come down quickly after being on Blood Pressure meds. you can have withdrawls. I for one got the hot and cold shakes it was horrible. Another thing is how accurate was the machine you were using. Some machines are so far off that using it as gospel is out of the question.Now if you had it done at the doctor's office then the person that is taking your pressure best be right on. You may also have white coat disease. That is when you go to see the doc. your blood pressure goes up, this can give an incorrect reading. So be careful. Have the doctor check your pressure standing up and sitting down.
Wishing you the Best.
3 Apr 2010
I wouldn't worry about that low figure, not until it gets up into the high 140's at least, unless you have had serious heart trouble in the past. I had a quadruple bypass in 1993 and in my youth I had low blood pressure. I'm suspicious of over-medicating any more. WHAT HAS ME MORE CONCERNED IS MY PULSE WHICH GOES UP TO 108 AT TIMES. Haven't ever had a heart attack. I'm 88. I look up all med. on the computer for side effects before ingesting it. I took Statins for several years before I knew that they could cause joint pain and now I have bad shoulders. Physical therapy has helped greatly. Hazel Jasper
24 Sep 2011
I have been fighting with my doctor at Scripps San Diego for almost a year now over taking blood pressure medications. My blood pressure when they take it at Scripps is around 130/90. When I went in for eye lid surgery a few months ago at a different medical group my blood pressure during surgery was reported as114/76. When I check it at drug stores and other places it is never over 120/80. I believe that the nurses at Scripps do not know how to take blood pressure or they are trying to get everone over 50 to take blood pressure medications. What do you think?
7 Dec 2011
Actually that is considered in the high range of normal. So no, likely it would not be indicated. It does depend on other issues though. For the poster that said someone did not know how to take BP it does matter where they take it and if they have the right cuff. If it is too large or too small it will be inaccurate. It will also vary at times depending on the location they choose.
8 Dec 2011
Anyone with high blood pressure, high cholesterol, hypertension, or any form of heart disease needs to look into taking a high quality L-Arginine supplement. L-Arginine is a precursor for Nitric Oxide. Nitric Oxide is a signaling molecule in the cardiovascular system (won Nobel Prize in 1998). It relaxes the arterial walls, smooths the vessel lining, increases blood flow, decreases blood pressure, and makes your bodies entire system work more efficiently. Dr. Siva of the High Desert Heart Institute did a clinical study on 35 of his "no option" patients, some of which were on the transplant list for a new heart. After 90 days of being on a high quality L-Arginine supplement, some of those patients improved so much that they came OFF the transplant list. Everyone with any type of heart disease or at risk needs to be taking a high quality L-Arginine supplement. It is considered the miracle molecule.
- Diovan Information for Consumers
- Diovan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diovan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... diovan just force blood pressure lower? My point regarding equal and opposite force would imply that if the blood pressure is not high, the drug ...
1 answer • 1 Mar 2010
looking to find out any bad side effects. got off of lisinopril 10 mg day. too dizzy and confused and light headedness. dr has now put me on ...
0 answers • 3 Jun 2011
Could Diovan be the cause? I also take: Clonidine .2mg 4 times a day; Felodipine 10mg and Spironolactone 25mg once a day for high blood pressure and ...
1 answer • 2 Jun 2012
I take Diovan and Bisaprolol to control my blood pressure. My Kidney specialist want me to take water pills but I have had a reaction to them. I read ...
0 answers • 1 Aug 2012
I have been taking Diovan HCT to help my high-blood pressure condition. I am considering taking Lifepak Nano as a multi-vitamin supplement. I am ...
1 answer • 1 Jul 2013